# SDR DALA2023040902731

- Difficulty date: April 9, 2023
- Submitted: April 9, 2023
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 11,239 hours, 4,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3082 STRINGER 44 DOUBLER BETWEEN FR28 AND FR31 DAMAGED. CORRECTIVE ACTION: INSTALLED NEW DOUBLER PER A321 SRM 51-44. (2710933)
